# SDR AALA202204056697

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 75,975 hours, 30,311 cycles
- Engine: Iae V2527A5
- Engine time: 49,337 hours, 21,891 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG16542
- Condition: None
- Location: Zone 400 - Nac/P
- Part time: 10,320 hours, 5,551 cycles
- Component: Engine, Iae, V2527A5
- Component part number: V2527A5
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 COMPRESSOR VANE ILLUMINATED DURING TAKE OFF ROLL. TAKE OFF ABORTED AT 80 KNOTS. REPLACED #2 ENGINE VARIABLE STATOR VANE ACTUATOR AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARDS  26T40075005 AND 26L00071014.
